Random completely generalized nonlinear variational inclusions with non-compact valued random mappings
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 603-615
Nan-Jing Huang, Xiang Long, and Yeol Je Cho
Keywords :
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd